Opuscula Mathematica
Opuscula Math. 33, no. 2 (), 223-235
http://dx.doi.org/10.7494/OpMath.2013.33.2.223
Opuscula Mathematica

Some generalized method for constructing nonseparable compactly supported wavelets in L2(R2)


Abstract. In this paper we show some construction of nonseparable compactly supported bivariate wavelets. We deal with the dilation matrix \(A = \tiny{\left[\begin{matrix}0 & 2 \cr 1 & 0 \cr \end{matrix} \right]}\) and some three-row coefficient mask; that is a scaling function satisfies a dilation equation with scaling coefficients which can be contained in the set \(\{c_{n}\}_{n \in\mathcal{S}},\) where \(\mathcal{S}=S_{1} \times \{0,1,2\},\) \(S_{1} \subset \mathbb{N},\) \(\sharp S_{1} \lt \infty.\)
Keywords: compactly supported wavelet, compactly supported scaling function, multiresolution analysis, dilation matrix, orthonormality, accuracy.
Mathematics Subject Classification: 42C40.
Cite this article as:
Wojciech Banaś, Some generalized method for constructing nonseparable compactly supported wavelets in L2(R2), Opuscula Math. 33, no. 2 (2013), 223-235, http://dx.doi.org/10.7494/OpMath.2013.33.2.223
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.